# SDR SWIA201232410

- Difficulty date: December 8, 2012
- Submitted: December 26, 2012
- Operation: Air carrier
- Aircraft: N907SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7511
- Aircraft time: 30,127 hours, 25,727 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NOTED AND MARKED ON FS 621 AFT PRESSURE BULKHEAD FWD FACE AT BL 0.00 WL 110.43.  (C-CHECK)  REPAIRED FS 621.0 BULKHEAD AT APPROXIMATELY BL 0.00 AND WL 110.43 IAW REO.
